# SDR 96ZZZX1314

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 650
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE EXTERIOR, RT GALLEY SERVICE DOOR EXTERIOR SKIN CORRODED AND GOUGED JUST FORWARD OF DOOR WINDOW AT FS 650.  INSTALLED EXTERNAL REPAIR PER SRM 52-00-3, FIGURE 3.  TAT:  53,881.4.  TAC:  36,380.
